სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5378 ჩანაწერიდან.


ძებნის განულება

D. Zarnadze. On the generalization of the least squares Method for the operator equations in some Fechet spaces. (English) . Proc. Int. Symposium’Operatop Equation and Numerical Analisis’. Sept.1992. Preprint N22, Berlin. 1992წ. Preprint N22,.

M. Menteshashvili, Figula Agota. On the geometry of the domain of the solution of nonlinear Cauchy problem. In book "Lie Groups, Differential Equations, and Geometry. Advances and Surveys" . Springer International Publishing AG. 2017წ. Pages 205-221.

S. Kharibegashvili, G. Bogveradze. On the global and local solution of the multidimensional Darboux problem for some nonlinear wave equations. Georgian Math. J.. 2007წ. 14 (2007), No. 1, 65-80..

G. Berikelashvili, M. M. Gupta, B. Midodashvili. On the improvement of convergence rate of difference schemes with high order differences for a convection-diffusion equation. Proceeding of the International Conference on Numerical Analysis and Applied Mathematics 2014 . 2015წ. (ICNAAM- 2014). Vol. 1648. AIP Publishing, 2015.

G. Mumladze, R. Kokhreidze, N. Papunashvili, J.Sanikidze, A.Mestvirishvili, S.Odenov. On the influence of magnetic and nonmagnetic impurities on the properties of yttrium-based high-Tc superconductors. Low Temperature Physic. 2005წ. vol.31, Issue 6, 486.

R. Bitsadze, M. Menteshashvili. On the initial-characteristic problem for a nonlinear oscillation . Springer publ. Proceeding of the International Conference “Lie Groups, Differential Equations and Geometry”,. 2013წ. vol. I, 23-27..

ბ. მამფორია. On the Ito Formula in a Banach Space. Georgian Mathematical Journal,. 2000წ. 7,1,155-168.

I. Skhirtladze, N.Skhirtladze. On The Kotelnikov's Series. Georgian International Journal of Science and Technology, NOVA Science Publishers. 2013წ. vol.5, Issue 1-2, pp.87-92.

გ. ინანიშვილი. On the making and composition of Middle and late Bronze Age bronze objects from Georgia. . Archaometrie und Denkmalpflege. Stuttgart,. 2006წ. (58).

A. Kirtadze. On the measurability of functions with respect to certain classes of measures . Georgian Mathematical Journal, De GRUYTER. 2004წ. vol. 11, no. 3, pp. 489 – 494.

A. Kirtadze. On the method of direct products in the theory of quasi-invariant measures. . Georgian Math. Journal, DE GRUYTER. 2005წ. vol. 12, no. 1. .

L. Chkhartishvili, G. P. Tsiskarishvili, G. V. Tsagareishvili, J. N. Tsikaridze, A. G. Khvedelidze. On the nature of negative magnetoresistance of beta-boron. Proc. 9th Int. Symp. Boron, Borides & Rel. Comp. Duisburg: UDG. 1987წ. 357.

O. Lanchava, Nicolae Ilias, Iosif Andras, Dorin Adam, Sorin Radu, Roland Moraru. On the necessity to improve the functions and security of the ventilation systems of major importance underground structures.. 20th World Mining Congress. Nov. 7-11, 2005, Iran, Scientific Papers. 2005წ. -.

O. Lanchava. On the necessity to improve the functions and security of the ventilation systems of major importance underground structures.. 20th World Mining Congress. Nov. 7-11, 2005, Iran, Scientific Papers. 2005წ. -.

O. Lanchava, Kukuri Tsikarishvili. On the necessity to monitor the equipped karst caves with a view to optimal operation (Illustrated by New Athos and Tskhaltubo caves in Georgia).. International Research-to-practice Conference «Integrated Use and Protection of underground spaces», devoted to the 100th anniversary of scientific and tourist-excursion activities in Kungur Ice Cave and V.S. Lukin’s 100th birthday anniversary. . 2014წ. Perm, Russia, 2014, pp. 41-42..

S. Kharibegashvili. On the nonexistence of global solutions of the characteristic Cauchy problem for a nonlinear wave equation on a conical domain. . Differential Equations. 2006წ. 42 (2006), No. 2, 279-290..

ჯ. სანიკიძე. On the Numerical Solution of Integral Equations for Some Main Problems in Plane Elasticity.. Differential Equations.. 2007წ. Vol. 43, No. 9. 1-8..

გ. მალასიძე. On the Orbits in the Gravitational potential field of the plane model of mass disrtibution. bull of Geo Acad. of seiences . 2005წ. vol 172 #1 p.72-75.

J. Peradze. On the paper by V.F.Kirichenko, V.A.Krys'ko, N.S.Surova:"The Bubnov-Galerkin method in the nonlinear theory of hollow, flexible multilayer orthotropic shells"[Prikl.Mat.i Mekh., v.49, n.4, pp.700-704]. Prikladnaya Matematica i Mekhanica (English transl.:Journal of Applied Mathematics and Mechanics, v.52, n.1, p.140, 1989). 1988წ. .

J. Peradze. On the probability distribution of the norm of the error vector. Siberian Mathematical Journal, Novosibirsk. 1970წ. v.11, pp.1188-1190 (Russian).